# SDR R61A201207150370

- Difficulty date: July 15, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 11,148 hours, 8,971 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POT WATER FROM SINK AND COFFEEMAKERS RELEASES FUMES THAT BURN THROAT AND NOSE.  MAINTENANCE PERFORMED POTABLE WATER SANITIZATION IAW EMB 175 J/C R12-14-01-670-810A.  WATER IS CLEAR AND NO LONGER CONTAINS ODOR.  PLACED POTABLE WATER TANK ON MEL 38-10-00-2.
